Some Subordination and Superordination for the Wright Generalized Hypergeometric Function

  • A. O. Mostafa
  • M. K. Aouf
  • A. Shamandy
  • E. A. Adwan

Abstract

In this paper, we obtain some subordination and superordination results for the Wright generalized hypergeometric function. Sandwich-type theorem for these multivalent function is also obtained.

Published
2013-03-06
How to Cite
Mostafa, A. O., Aouf, M. K., Shamandy, A., & Adwan, E. A. (2013). Some Subordination and Superordination for the Wright Generalized Hypergeometric Function. European Journal of Mathematical Sciences, 2(1), 91-101. Retrieved from https://ejmathsci.org/index.php/ejmathsci/article/view/96
Section
Articles